Advertisement

Siberian Mathematical Journal

, Volume 19, Issue 3, pp 424–433 | Cite as

Attainable classes of groupoids, quasigroups, and loops

  • V. M. Kaplan
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    T. Tamura, “Attainability of systems of identities on semigroups”, J. Algebra,3, No. 3, 261–276 (1966).Google Scholar
  2. 2.
    A. I. Mal'tsev, Algebraic Systems [in Russian], Nauka, Moscow (1970).Google Scholar
  3. 3.
    A. I. Mal'tsev, “Multiplication of classes of algebraic systems”, Sib. Mat. Zh.,8, No. 2, 346–365 (1967).Google Scholar
  4. 4.
    L. N. Shevrin and L. M. Martynov, “Attainable classes of algebras”, Sib. Mat. Zh.,12, No. 6, 1363–1381 (1971).Google Scholar
  5. 5.
    L. M. Martynov, “Attainable classes of groups and semigroups”, Mat. Sb.,90(132), No. 2, 235–245 (1973).Google Scholar
  6. 6.
    L. N. Shevrin and V. B. Lender, “Attainable classes of lattices”, Izv. Vyssh. Uchebn. Zaved., Mat., No. 12, 111–115 (1973).Google Scholar
  7. 7.
    A. D. Bol'bot, “Attainable varieties of quasigroups”, Algebra, Logika,12, No. 1, 22–30 (1973).Google Scholar
  8. 8.
    A. I. Mal'tsev, “Identical relations on varieties of quasigroups”, Mat. Sb.,69(111), No. 1, 3–12 (1966).Google Scholar
  9. 9.
    S. M. Vovsi, “Infinite products of classes of groups”, Sib. Mat. Zh.,8, No. 2, 272–285 (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • V. M. Kaplan

There are no affiliations available

Personalised recommendations